Vol. 11, No. 1, 2010

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
Bounds on partial ovoids and spreads in classical generalized quadrangles

Stefaan De Winter and Joseph A. Thas

Vol. 11 (2010), No. 1, 19–33
Abstract

We present an improvement on a recent bound for small maximal partial ovoids of W(q3). We also classify maximal partial ovoids of size (q2 1) of Q(4,q) which allow a certain large automorphism group, and discuss examples for small q.

Keywords
partial ovoid, partial spread, generalized quadrangle
Mathematical Subject Classification 2010
Primary: 51E12, 51E23
Milestones
Received: 27 March 2007
Accepted: 22 June 2009
Authors
Stefaan De Winter
Joseph A. Thas
University of Ghent
Belgium